Celebrex and lisinopril

Common Questions and Answers about Celebrex and lisinopril

celebrex

I am trying to find a pain medication that I can safely take. I have severe osteoarthritis that is very painful and debilitating. I did take celebrex for a month which helped greatly but my cardiologist felt that it may be too great of a risk to take. Is there anything else that would not affect my INR or cause a risk of bleeding? I realize that narcotics wouldn't be a problem but I do not want to go in that direction at all.
I refused to take Celebrex, and this is the first time I have ever done this, and I'm 59. My doctor recently prescribed it for pain in my shoulder, and it came with a full page (both sides) of warnings of side affects. Even worse, should you suffer any side affects they had a toll free number for you to contact the FDA! So, it appears to me that they aren't sure about keeping this medication on the market.
1 mg, Celebrex 200 mg, Alrex Eye Drops, Fluoxetine 20 mg, Omeprazole 20 mg, Meloxicam 15 mg, and Lisinopril 20 mg. With these as our regular daily subscriptions, can you recommend a Drug Plan that would be the most economical? We have been using Walgreens for many years and are looking for a program that will give us a reasonable price if we can continue with Walgreens. Thanks for any help or suggestions you can give us.
This might not be the place to post this but my boyfriend and I have been trying to find help figuring this out. He is taking a list of medicines for different things. The reason we are both worried is he just keeps falling asleep in the middle of the day and we are not sure what is causing it because he sleeps at least 9 hours every night. the list of medicines are Lisinopril, Elavil, Plavix, Aspirin, Zoloft, Zocor, Coreg, Flextra, Celebrex, Ala-Hist D, Carbatrol.
All of the past medication i've taken for Fibro have such awful side affects. I basically prefer Homeopathic meds. I am however, is on Hctz and Lisinopril for Htn and Potassium 20meqs for recently diagnosed Hypokalemia due to the diuretic im taking, which left me extremely lethargic, weak and even more musle pain. What's going on? should I get an MRI? I've had cat scans, ultrasounds, BMP Panel blood works.
metronidazole (Flagyl); nonsteroidal anti-inflammatory medications (NSAIDs) such as celecoxib (Celebrex), indomethacin (Indocin), and piroxicam (Feldene); potassium iodide; phenytoin (Dilantin); selective serotonin reuptake inhibitors (SSRIs) such as citalopram (Celexa), duloxetine (Cymbalta), escitalopram (Lexapro), fluoxetine (Prozac, Sarafem), fluvoxamine (Luvox), paroxetine (Paxil), and sertraline (Zoloft); and theophylline (Theolair, Theochron).
25 tab, Celebrex 200 mg, Spiriva, Lisinopril 10 mg and , Metanx and he's still depressed and anxious. He meditates every day but has not seen a therapist. Could the combination of all these meds be making him worse? Is a second opinion advisable? Thank you.
I have also been on celebrex and several other medications. I was unable to get much relief with any of them, my lower back and hip would just kill me. About 9 months ago I completely stopped taking everything because they just werent helping and I just felt terrible.(extreme fatigue) I began taking fish oil, vitamin e, b6, b12, calcium, vitamin d, folic acid and a multivitamin.
Started on Lisinopril - it caused uncontrollable coughing at inopportune moments. Changed to Atenolol. My average bp now runs about 110/75, so it seems to be working.
Now off Plavix for years. Local Cardio does not like the idea of celebrex, and especially no way to Cortizone, and I agree that Cortizone (steroid) not an option. Any one extensively investigate this as I have?
I was put on a low dose of Lisinopril two months ago and it took care of the elevated BP. I've lost weight and am steadily/healthily doing so. The Lisinopril does give me a bit of a raspy cough a few times a a day, but this sensation was there before I started that therapy. Thank you for all your input and stories, because now I feel more confident that I'll be ok. Perhaps, it's just a matter of finding a doctor with the right experience. Good luck to you all.
This forum is a place for people to come and share experiences with FMS and CFS. Some of you may have a diagnosis from your doctor, some of you may be seeking an answer for undiagnosed symptoms and some of you may be a relative or friend of one who is suffering. This is a great place to learn more and to gain support from others who suffer as well. In addition to the community here, MedHelp also offers tools to help you and your doctor in your road to wellness.
Now it's 32 years later and after started a regimine of Celebrex and plaquenil for joint problems three weeks ago, I have the hives back with a vengence. On every area of my body, bright red welts. THe doctor told me she thought it was the Celebrex or the plaquenil, so I stopped taking that over a week ago. . . no improvement in the hives. I wonder if it was the celebre or plaquenil, why did it take three weeks to cause the hives? Have any of you had a delayed reaction like that?
I also take Lisinopril and have for several years. Pressure hurts sometimes and sometimes not. Where is a Dr. House when you need one.
MedHelp Health Answers